Progesterone causing insomnia and anxious feelings

by Tracy
(Missouri)

Hello,
Has anyone experienced insomnia and anxious feelings with progesterone? I am currently doing bioidentical hormone pellet therapy (testosterone only) and was prescribed Progesterone too. I already had some bioidentical Progesterone cream that was highly rated and every time I try to use it I am awake forever at night and have strange anxiety type feelings during the day.

My doctor wanted me to take an oral progesterone from a compounding pharmacy but I am too afraid since the cream affected me so strangely. I know I will need it, if not now, in the future, but am afraid I won't be able to take it due to my reaction that I have each and every time I try the cream. My progesterone is only borderline low, so maybe I don't need it yet and that is why it makes me feel this way. I just missed my first period so have not tried it since this happened but was trying it the 2 weeks leading up to period, not for the whole month since I was still having periods. Any thoughts or suggestions?

Comments for Progesterone causing insomnia and anxious feelings

Click here to add your own comments

Feb 07, 2017
Progesterone causing insomnia and anxious feelings
by: Carol K

There is a lot of information on this website you should be reading to try and find answers to your questions. I am not sure why you are using Testosterone but this could be creating or adding to your problems. I believe that Wray would not have encouraged this, but I may be wrong. I think you should be using Progesterone every day, especially as you have missed a period. Check this site for how much you should be using.Good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...